# SDR ASOA201706181701

- Difficulty date: June 18, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450473
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT FLOOR TRACK AT FS987-1004 LBL9 IS CORRODED. REMOVED AND REPLACED CORRODED FLOOR SEAT TRACK AT FS987 - 1004, LBL9 IAW AMM 53-00-49-000-802-A02 & 53-00-49-400-802-A02.  ALL DEFECTS CORRECTED.
